Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The matrix group of two permutation groups


Authors: Edgar M. Palmer and Robert W. Robinson
Journal: Bull. Amer. Math. Soc. 73 (1967), 204-207
DOI: https://doi.org/10.1090/S0002-9904-1967-11680-X
MathSciNet review: 0205878
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Burnside, Theory of groups of finite order, Dover Publications, Inc., New York, 1955. 2d ed. MR 0069818
  • 2. F. Harary, Combinatorial problems in a graphical enumeration, pp. 185-217, Applied Combinatorial Mathematics, E. Beckenbach, ed., Wiley, New York, 1964.
  • 3. J. Howard Redfield, The Theory of Group-Reduced Distributions, Amer. J. Math. 49 (1927), no. 3, 433–455. MR 1506633, https://doi.org/10.2307/2370675


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11680-X